# SDR SWAA2014073130486

- Difficulty date: July 25, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 28,489 hours, 16,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY ZEE ANGLE CORRODED BETWEEN BS 294 TO 328 RBL 54.  R & R ZEE ANGLE IAW SRM.
